Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

My sugar level is extremely high and I only took 1 amoxicillin. Can this cause a spike like that?

Amoxicillin does not affect blood sugar, unless it was the oral suspension, which is flavored for children. Typically, when there is an infection, blood sugar does increase. I would suggest the high blood sugar is due in part to the infection. Contact your endocrinologist to see if your diabetes medication should be adjusted.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.